MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS HIP FIBERTAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The method of bone preparation and the quality of the bone encountered were provided.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
On 4/7/2022, it was reported by a sales representative via email that (2) ar-3638h knotless hip fibertak passing stitch ripped and pulled both anchors out of implantation site.This occurred consecutively during a hip labral repair on (b)(6) 2022.Case was completed successfully.Additional information received 4/7/2022: surgeon removed all broken sutures from inside the patient and used another ar-3638h knotless hip fibertak to complete the case without further issues.

Brand Name
KNOTLESS HIP FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19536902
Report Number1220246-2024-05694
Device Sequence Number12368401
Product Code MBI
UDI-Device Identifier00888867295568
UDI-Public00888867295568
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638H
Device Lot Number14921796
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown